# SDR XNOA01106

- Difficulty date: February 21, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N13974
- Make and model: Airbus A300 B4-203
- Aircraft serial: 126
- Engine: Ge CF650C2
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NR 1 ENGINE N1 ERRATIC BETWEEN 93 PERCENT TO 124 PERCENT.  CLEANED AND RESEATED CONNECTOR P1 GOOD AT NR 1 PYLON.  PERFORMED ENG RUN.  OPS CHECKS GOOD.  NO DEFECTS NOTED IAW A300 MM 71-00-00.
